[Ibogaine] Can I post a Question to this mail group

Kirsty Sutherland captkirk at kol.co.nz
Wed Jan 19 01:05:42 EST 2005


Hi Adam,

I might be totally off base here, but does your gf really want to quit?
Sounds like she might need to do some head work first…. I just get a feeling
she’s not quite ready.  I mean, ,most of us get to a stage where we’re sick
of relying on something to get us thru the day, and the WD’s etc, but unless
you’re ready to change things, nothing is going to work, really….

Just a thought….perhaps you can talk to her about this?  Are you guys in any
rehab group/therapy etc, something to help afterwards……I reckon you need
something to reinforce a change in lifestyle…

Ok, forget all this if I’m wrong!!

With luff n lite

Kirsty

 

   _____  

From: Adam [mailto:keysers420 at yahoo.com] 
Sent: Wednesday, 19 January 2005 6:52 p.m.
To: ibogaine at mindvox.com
Subject: Re: [Ibogaine] Can I post a Question to this mail group

 

To answer some of your questions the three grams did hold off the withdraws
for a while for about 20 hours. We split half a gram a day normaly,  the
amount of H she did during the  ibogain treetment was a dollar worth a tenth
of a $10 bag.  She didnt taper down and now admits that she snuck some, she
says a little but I didnt see, 3 hours before the treetment started ( maybe
thats what caused the pain, but when she took a little durning the treetment
it seemd to help the pain) she weights 105 which is a healthy weight for her
size shes a dancer.   She didnt want to take anymore iboga even if it helped
the withdraws because she thought it was poisoning her and causing pain, and
since she had been into the prosses for 20+ hours she wanted to sleep and
try again at a later date so she waited 6 hours after she took the H during
the iboga treetment took some more ( a very small amount) took some zanex
and valium and went to sleep woke up and felt alot better. She is back to
normal now and will try again soon.

slowone at hush.ai wrote: 

Did the 3 grams of indra hold off your girlfriend's withdrawal 
symptoms at all? How much heroin was she on? Did she try to taper 
down in advance? When was the last dose of heroin before the 
ibogaine dose? How much does she weigh? This information would give 
an indication of how effective that dose of ibogaine was. 
**Speaking purely from what I have read,** it seems like the rule 
of thumb is to give more ibogaine if withdrawal symptoms appear. 
The critical question would seem to be, now that some heroin has 
been added to the mix: how much heroin did she take, and how long 
ago? 

It may be that there just wasn't enough ibogaine to do the job. 
This doesn't mean that your girlfriend can't do it on her own 
still. In the end it has to be your and her decision.

__________________________________________________
Do You Yahoo!?
Tired of spam? Yahoo! Mail has the best spam protection around 
http://mail.yahoo.com
--
Internal Virus Database is out-of-date.
Checked by AVG Anti-Virus.
Version: 7.0.300 / Virus Database: 265.6.11 - Release Date: 01/12/2005


-- 
Internal Virus Database is out-of-date.
Checked by AVG Anti-Virus.
Version: 7.0.300 / Virus Database: 265.6.11 - Release Date: 01/12/2005
 
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20050119/cc858d13/attachment.html>


More information about the Ibogaine mailing list